# SDR P2EA99110

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A CRACK WAS FOUND ON THE NLG WHEEL WELL UPPER WEB AT BS 278, RBL 10.  THE UPPER WEB WAS REPAIRED IAW COOPESA EO NR COO-SJO-99-0267.  (M)
